Shopping Cart
0 item(s) - £0.00

Beechams Flu Plus Caplets x 16

£3.69

Beechams Flu plus Caplets.For sore throat, blocked nose, aches & pains, headache, fever. Non-drowsy. Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Add to Cart:

Back to top